Skip to main content

Research Repository

Advanced Search

Higher v_n torsion in Lie groups

Hunton, J; Mimura, M; Nishimoto, T; Schuster, B

Authors

M Mimura

T Nishimoto

B Schuster



Citation

Hunton, J., Mimura, M., Nishimoto, T., & Schuster, B. (1998). Higher v_n torsion in Lie groups. Journal of the Mathematical Society of Japan, 50(4), 801-818

Journal Article Type Article
Publication Date 1998
Deposit Date Aug 5, 2019
Journal Journal of the Mathematical Society of Japan.
Print ISSN 0025-5645
Publisher Mathematical Society of Japan
Peer Reviewed Peer Reviewed
Volume 50
Issue 4
Pages 801-818